advertisement
Question
Posted by: Samantha | 2010-06-14

Stresam

I''ve been under enormous pressure lately and i''ve become extremely agitated and irritable. I have mood swings and generally i don''t like feeling this way. I have a 2 and a half year old son and i tend to be moody and agitated with him too. My doctor prescribed me Stresam 50 mg of which I can take up to 3 capsules per day. I''ve only been using 1 a day and I don''t feel any difference. Is it the right medication to be using for my problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Samantha
Yes one can use Stresam for these symptoms but if you feel that it does not help, you could consider using something like Aropax once daily for a few months (it is an antidepressant also used for severe anxiety). Try taking some supplements: Vit B 6 50 mg, Folic acid, omega 3 oils. It may help to see a psychologist that can teach you some stress relieving techniques you can use to reduce irritation and agitation.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

21
Our users say:
Posted by: Anonymous | 2016-07-22

Just started taking Stresam. Tingling feeling worse. Is this normal? Also: can I do exercise (joined Adventure Boot Camp).

Reply to Anonymous
Posted by: tiffany | 2016-07-15

hi my doctor gave me stresam to help me with my emotional pain and due to the fact i always feel sufforcated in my throat,at times its the tention in my throat.Now when i stared taking it only when the feelng gets me than after a while it starts again and at times i cant sleep during the night?

Reply to tiffany
Posted by: Veronica | 2016-05-29

Dear Dr Beth, I have been taking Stresam 50mg for a week now. Since taking them I am anxious, irretable, shortness of breath and have heart palpitation. I want to stop using Stresam! Can I just leave them?? I would appreciate your advice.

Reply to Veronica
Posted by: Anonymous | 2016-05-29

I have been taking Stresam 50mg for a week now. Since taking them I am anxious, irretable, shortness of breath and have heart palpitation. When waking I feel off balace! I do not sleep at night although I am dead tired. I was using Venlor 150mg before but weaned off it because I was very moody an agitated. But now I feel even worse! What should I do?

Reply to Anonymous | 1 comment (hide)
Posted by: Anonymous | 2016-05-29

Dr Beth, what could you recommend I do please? My husband is not making it easier for me? He keeps telling me I am mad! That is why I stopped taking the Venlor. He always told me if I was irritated or upset it is because you are taking Venlor! I have lots of stress! I look after my mother of 96. I cannot go anywhere, we had to cancel our holiday because I cannot find someone to look after her, I cannot afford to put her in a nursing home to care for her while we are away. My sister is not interested in her at all! I am under terrible strain! Please help me??

Posted by: Anonymous | 2016-05-18

greetings.. i have been using stresam now for almost a year now but my high blood pressure keeps on going up.. but only makes me sleepy.

Reply to Anonymous
Posted by: Cheryl | 2016-02-14

My husband is currently on leximol 50mg as he was diagnosed as a manic depressive over 8 years ago, last few months ive seen him start get angry and snappy and just plain nasty. Eventually in January he admitted that his meds are helping anymore. He also has sleep apnea but we havent got the machine yet trying to save up for that. Two days ago he went to see our GP and he prescribed Stresam 50ml twice a day until we can get to see a psychologist in March. He says he not sleeping yet I see him sleeping and when he gets up he snappy and angry even after he takes his leximol. I feel im more stressed than he is and I cant do this any more, I have aways been a calm person but now I feel like im going into depression, im worried more our marrage as I feel I dont want to be the strong one any more im tied. Really feel like a writing a book here sorry please help., must we give the tablets more time or should he just stop taking them.

Reply to Cheryl | 1 comment (hide)
Posted by: hennie | 2016-05-30

thanks

Posted by: nona | 2016-01-20

Greetings. I was given stresma 50g by my doctor for my panic attack en some magnesium and zinc for my cramps in my bones. But dokter say i can only take it when attack apear. Nw iam concern that once it appear. Of reason i cnt sleep my head feel so deepresed. Can i take it once a day

Reply to nona
Posted by: nona | 2016-01-20

Greetings. I was given stresma 50g by my doctor for my panic attack en some magnesium and zinc for my cramps in my bones. But dokter say i can only take it when attack apear. Nw iam concern that once it appear. Of reason i cnt sleep my head feel so deepresed. Can i take it once a day

Reply to nona
Posted by: Anonymous | 2015-11-06

I have been using stresam, it is working for me, but at about 2 o'clock I feel tention again. Can I move it up to 3times a day?

Reply to Anonymous
Posted by: gamer | 2015-10-04

Unlike all of u guys I don't have anxiety but I have such bad time at night since I can't sleep due to a problem with my stomach so is it normal that my gastro prescribed stresam for me??

Reply to gamer
Posted by: Anonymous | 2014-11-05

I'm taking stresam and I have a high tolerance for meds and it puts me to sleep in the evenings. But I was prescribed two in morning and two at night. Try to follow doctors instructions it might work better. Just be careful when you have liver problems as it metabolises through liver.

Reply to Anonymous | 1 comment (hide)
Posted by: Anonymous | 2016-05-18

I have a server liver condition and I was prescribed stresme- will this damage my liver even more? I'm already very ill because of my liver..

Posted by: Anonymous | 2014-08-02

If you take a whole leaflet at once. What can happen to you?

Reply to Anonymous
Posted by: lala | 2014-02-27

hi I've been using Stresam, but is not sure if I must continue with it because i've been getting tingling feelings in my whole body. Is it normal? thanks

Reply to lala | 1 comment (hide)
Posted by: Dona | 2014-12-14

I guess it is I experience the same

Posted by: Anonymous | 2013-11-07

My son is writing matric and is taking concerta, 36mg. Can he take stresam with it?

Reply to Anonymous
Posted by: Anonymous | 2013-11-05

when the doc prescribes up to 3 capsules a day....surely by only taking one you have not really given the medication a fair chance.....??

Reply to Anonymous
Posted by: Samantha | 2010-06-15

Dear Dr Bets,
Thank you for your reply. Just another question. I used to be on Cilift after I had my son, should I consider using it again?

Reply to Samantha
Posted by: Cyberdoc | 2010-06-14

Dear Samantha
Yes one can use Stresam for these symptoms but if you feel that it does not help, you could consider using something like Aropax once daily for a few months (it is an antidepressant also used for severe anxiety). Try taking some supplements: Vit B 6 50 mg, Folic acid, omega 3 oils. It may help to see a psychologist that can teach you some stress relieving techniques you can use to reduce irritation and agitation.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement